# SDR CA990614032

- Difficulty date: May 20, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 26,550 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 31081822
- Condition: Separated
- Location: Compressor
- Part time: 17 hours, 22 cycles
- Component: #1 Impeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DAMAGE TO NR 1 IMPELLER , REPORT TO FOLLOW.
